# SDR CAL951057

- Difficulty date: October 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17535
- Make and model: Doug DC-9-32
- Aircraft serial: 47111
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1038
- Part time: 68,601 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOU - INSPECTION FOUND TWO .75 INCH CRACKS AT RIVETS IN SKIN LAP AT STA 1038 ABOVE RIGHT PYLON.  A DOUBLER AND FILLER REPAIR WAS INSTALLED IAW SRM 53-04, FIGURE 18.  (M)
